Polyconvex functionals for nearly conformal deformations

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Variational integrals whose absolute minima are conformal deformations are studied. Polyconvexity and mean coercivity of these functionals are proved in even dimensions. Existence of nearly conformal deformations is established.

Original languageEnglish (US)
Pages (from-to)609-619
Number of pages11
JournalSIAM Journal on Mathematical Analysis
Volume27
Issue number3
DOIs
StatePublished - May 1996

Keywords

  • Mean coercive functionals
  • Nearly conformal deformations
  • Polyconvex functions

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Polyconvex functionals for nearly conformal deformations'. Together they form a unique fingerprint.

Cite this